MathSciNet Relay Station
MathSciNet bibliographic data
MR284527 20.93
Allen, Dennis, Jr. A generalization of the Rees theorem to a class of regular semigroups. Semigroup Forum 2 1971 no. 4, 321–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement